| Model Number |
20 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.Stryker advised the customer to remove device out of service and replace it due to device end of life and end of support.Device not evaluated by manufacturer.
Event or Problem Description
The customer contacted stryker to report that their device had no energy output.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.